# SDR UALA2009012600275

- Difficulty date: January 24, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 50,903 hours, 18,349 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L WING LEAK DISPLAYED.  FLIGHT DIVERTED.  FOUND L WING BLD DUCT SEALS LEAKING INBOARD ON NR 1 PYLON, REF IPC 36-11-05-11B ITEM 220.  REPLACED SEALS, NO LEAKS WITH APU BLEED ON, NO FAULTS, BMC1&2 GND TEST PASSED.
